# SDR DL73S050736

- Difficulty date: November 21, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 52,589 hours, 38,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577518
- Condition: Cracked
- Location: Bs 727b-750 S18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE FUSELAGE SKIN AT BS 727B-750, STR 18R AT THE CHEM MILL.  CRACKS WERE REMOVED AND A DOUBLER INSTALLED PER ER/A 451748-14AD AND THE SRM.  REF AD 2004-18-06, 2005-13-30.
